# SDR AALA202506259766

- Difficulty date: June 21, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 66,993 hours, 28,636 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: LEFT HYDRAULIC SYSTEM-A SHOWED QTY 67% AND DROPPING SLOWLY DURING CRUISE. AIRCRAFT DIVERTED TO AND LANDED SAFELY AT MIA. ON ARRIVAL TO THE A/C, OBSERVED THAT SYSTEM A AND B HYDRAULIC RESERVOIRS ARE WITHIN OPERATIONAL QUANTITY LIMITS, PER AMM 12-12-00-610-801. SYSTEM-A AT 95% SYSTEM-B AT 98%, ACCOMPLISHED HYDRAULIC SYSTEM LEAK CHECK, PER AMM 29-00-00-790-801 NO LEAKS NOTED AT THIS TIME OF INSPECTION. PER BOEING FLEET TEAM DIGEST 737NG-FTD-29-01003 NO FURTHER ACTION REQUIRED AS LONG AS THE HYDRAULIC RESERVOIR LEVELS RETURN TO NORMAL ON THE GROUND AT AMBIENT TEMPERATURE.
